# SDR ASAA2024040348814

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 49,733 hours, 14,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001 EMERGENCY LIGHTS ASSOCIATED TO EMERGENCY POWER SUPPLY M1672 AND M1675 FAILS CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1672 AND M1675 POWER SUPPLY REF BOEING AMM TASK 33-51-06-960-805. OP TEST GOOD. EMERGENCY LIGHTS WORKING AS REQUIRED. NO FURTHER DEFECTS.
